# SDR UALA2012100905714

- Difficulty date: October 5, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 47,685 hours, 5,776 cycles
- Engine: Pwa PW40903
- System (JASC): 2550 · Cargo Compartments
- Part: Rub Strip
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THIRD CEILING RUB STRIP FROM FRONT DAMAGED ADJACENT DOOR ENTRY.  SIX INCH DAMAGED END SECTION REMOVED AND CEILING RUB STRIP REFITTED WITH INTERIM TAPE REPAIR MADE.  LAST TWO FASTENER THREAD INSERTS WILL ALSO REQUIRE REPLACEMENT.  REPLACED BROKEN STANDOFF AND RUB STRIP.
